Alert archive / North Dakota / Wind Chill Warnings in 2013
Wind Chill Warning 3, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill warning at Feb 19, 2013, 7:17 AM CST for 7 counties in North Dakota. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2013, 7:17 AM CST (13:17 UTC)
- Expired
- Feb 19, 2013, 11:47 AM CST
- In force
- 5 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, McHenry County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Wells County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 1.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
917 WWUS43 KBIS 191317 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 717 AM CST TUE FEB 19 2013 ...DANGEROUS WIND CHILLS THIS MORNING... .ARCTIC AIR WILL CONTINUE MOVE INTO NORTH DAKOTA TODAY... WITH TEMPERATURES REMAINING BELOW ZERO ALONG AND NORTH AND EAST OF THE MISSOURI RIVER. THE BITTER COLD AIR...COMBINED WITH NORTH WINDS OF 5 TO 15 MPH WILL PRODUCE WIND CHILLS AROUND 25 BELOW ZERO ALONG THE MISSOURI RIVER TO AS LOW AS 50 BELOW ACROSS THE NORTH CENTRAL...TURTLE MOUNTAINS AND THE FAR UPPER UPPER JAMES RIVER VALLEY. THE ARCTIC AIR WILL REMAIN AROUND THE REGION TONIGHT AND ANOTHER WIND CHILL ADVISORY MAY BE NEEDED AGAIN TONIGHT THROUGH WEDNESDAY MORNING. CHECK BACK FOR FUTURE UPDATES REGARDING WIND CHILLS TONIGHT. NDZ003>005-011>013-022-023-191900- /O.UPG.KBIS.WC.Y.0010.000000T0000Z-130219T1900Z/ /O.NEW.KBIS.WC.W.0003.130219T1317Z-130219T1900Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-WELLS- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...MCCLUSKY...HARVEY 717 AM CST TUE FEB 19 2013 ...WIND CHILL WARNING IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND CHILL VALUES...AS LOW AS 50 BELOW THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ001-002-009-010-017>021-025-034>037-046>048-050-051-191900- /O.CON.KBIS.WC.Y.0010.000000T0000Z-130219T1900Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 717 AM CST TUE FEB 19 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... * WIND CHILL VALUES...25 TO 40 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ AYD
2 follow-up statements
260 WWUS43 KBIS 191622 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1022 AM CST TUE FEB 19 2013 ...DANGEROUS WIND CHILLS THIS MORNING... .TEMPERATURES WILL REMAIN BELOW ZERO ALONG...AND NORTH AND EAST OF THE MISSOURI RIVER TODAY. THE BITTER COLD AIR...COMBINED WITH NORTH WINDS OF 5 TO 15 MPH WILL PRODUCE WIND CHILLS RANGING FROM 30 BELOW ALONG THE MISSOURI RIVER...TO 45 BELOW ZERO IN THE BOTTINEAU...RUGBY AND HARVEY AREAS IN THE NORTH CENTRAL. THE ARCTIC AIR WILL REMAIN OVER THE REGION TONIGHT AND ANOTHER WIND CHILL ADVISORY MAY BE NEEDED AGAIN TONIGHT THROUGH WEDNESDAY MORNING. CHECK BACK FOR FUTURE UPDATES REGARDING WIND CHILLS TONIGHT. NDZ003>005-011>013-022-023-191900- /O.CON.KBIS.WC.W.0003.000000T0000Z-130219T1900Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-WELLS- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...MCCLUSKY...HARVEY 1022 AM CST TUE FEB 19 2013 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... * WIND CHILL VALUES...AS LOW AS 45 BELOW THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ001-002-009-010-017>021-025-034>037-046>048-050-051-191900- /O.CON.KBIS.WC.Y.0010.000000T0000Z-130219T1900Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1022 AM CST TUE FEB 19 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... * WIND CHILL VALUES...25 TO 40 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ TWH
106 WWUS43 KBIS 191747 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1147 AM CST TUE FEB 19 2013 ...DANGEROUS WIND CHILLS THROUGH WEDNESDAY MORNING... .TEMPERATURES WILL REMAIN BELOW ZERO ALONG...AND NORTH AND EAST OF THE MISSOURI RIVER TODAY. THE BITTER COLD AIR...COMBINED WITH WINDS OF 5 TO 15 MPH WILL PRODUCE WIND CHILLS RANGING FROM 25 TO 40 BELOW ZERO...ALONG AND NORTH OF THE HIGHWAY 2 CORRIDOR AND PORTIONS OF THE DEVILS LAKE BASIN AND THE JAMES RIVER VALLEY. A BRIEF PERIOD OF WARMER WIND CHILLS IS EXPECTED DURING THE AFTERNOON...BUT TEMPERATURES WILL QUICKLY PLUMMET THIS EVENING WITH WIND CHILLS AROUND 40 BELOW ZERO EXPECTED AGAIN LATE THIS EVENING THROUGH WEDNESDAY MORNING. FARTHER SOUTH...ALONG AND WEST OF THE MISSOURI RIVER AND LAKE SAKAKAWEA. WIND CHILLS HAVE FALLEN BELOW ADVISORY. BUT...ANOTHER WIND CHILL ADVISORY MAY BE NEEDED FOR TONIGHT INTO WEDNESDAY MORNING. NDZ003>005-011>013-022-023-200200- /O.CAN.KBIS.WC.W.0003.000000T0000Z-130219T1900Z/ /O.EXB.KBIS.WC.Y.0010.000000T0000Z-130220T1800Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-WELLS- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...MCCLUSKY...HARVEY 1147 AM CST TUE FEB 19 2013 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST WEDNESDAY... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST WEDNESDAY. THE WIND CHILL WARNING HAS BEEN CANCELLED. * WIND CHILL VALUES...25 TO 40 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ017>021-034-035-046-047-050-191900- /O.CAN.KBIS.WC.Y.0010.000000T0000Z-130219T1900Z/ MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-EMMONS-LOGAN- MCINTOSH- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...MANDAN...BISMARCK...LINTON... NAPOLEON...ASHLEY 1147 AM CST TUE FEB 19 2013 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES HAVE RISEN ENOUGH THAT WIND CHILLS ARE NO LONGER IN ADVISORY CRITERIA. $$ NDZ001-002-009-010-025-036-037-048-051-200200- /O.EXT.KBIS.WC.Y.0010.000000T0000Z-130220T1800Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-FOSTER-KIDDER-STUTSMAN-LA MOURE- DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...CARRINGTON...STEELE...JAMESTOWN...EDGELEY...OAKES 1147 AM CST TUE FEB 19 2013 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST WEDNESDAY... * WIND CHILL VALUES...25 TO 40 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ TWH
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill warning went out at Feb 19, 3:21 AM CST, 3 hours 56 minutes earlier.
Area forecast discussion, Feb 19, 3:21 AM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 321 AM CST TUE FEB 19 2013 .SHORT TERM...TODAY THROUGH WEDNESDAY AFTERNOON... THE MAIN FOCUS OF THE SHORT TERM CONCERNS TEMPERATURES AND WIND CHILL VALUES THIS MORNING AND AGAIN TONIGHT THROUGH WEDNESDAY MORNING. CURRENTLY...THE EXITING STORM SYSTEM WAS CENTERED OVER THE GREAT LAKES WITH ARCTIC HIGH PRESSURE OVER NORTHERN MANITOBA WITH ITS RIDGE AXIS EXTENDING SOUTHWARD INTO THE DAKOTAS. TEMPERATURES AT 3 AM CST RANGED FROM AROUND 15 TO 20 BELOW NORTH CENTRAL TO AROUND ZERO SOUTHWEST...AND EXPECT TEMPERATURES TO DROP A BIT MORE THROUGH SUNRISE. EASTERN PORTIONS OF CENTRAL NORTH DAKOTA REPORTED NORTH WINDS AROUND 10 TO 20 MPH...WITH LIGHT EAST/NORTHEAST WINDS OVER FAR WESTERN NORTH DAKOTA ON THE WESTERN EDGE OF THE ARCTIC AIR. WIND CHILLS WERE GENERALLY 25 BELOW ZERO ALONG THE MISSOURI RIVER AND AS LOW AS 40 BELOW IN THE TURTLE MOUNTAIN AREA. THE CURRENT WIND CHILL ADVISORY IS VERIFYING AND WILL KEEP THE ADVISORY GOING THROUGH THE MORNING AS PLANNED. THE AXIS OF THE SURFACE ARCTIC HIGH IS FORECAST TO CONTINUE PUSHING SOUTH/SOUTHEAST. BY THIS EVENING ITS AXIS IS PROGGED TO EXTEND INTO THE EASTERN DAKOTAS. THUS THE LOWEST MAXIMUM TEMPERATURES TODAY ARE EXPECTED IN THE NORTH CENTRAL THROUGH THE NORTHEAST AND INTO THE JAMES RIVER VALLEY...WITH TEMPERATURES REMAINING BELOW ZERO TODAY IN THOSE AREAS - GENERALLY FROM 5 TO 8 BELOW ZERO. A FAIRLY TIGHT PRESSURE GRADIENT EXISTS OVER THE FRONT RANGE AS LOW PRESSURE WAS DEVELOPING THERE IN RESPONSE TO SOUTHWEST FLOW ALOFT AS AN UPPER LEVEL TROUGH MOVES EAST ACROSS THE ROCKIES. THUS OVER THE WESTERN THIRD OF THE STATE EAST WINDS SHOULD INCREASE DURING THE DAY TODAY TO 15 TO 25 MPH. THE BRISK EAST WINDS CONTINUE TONIGHT AS WELL AND EXPAND INTO THE CENTRAL PART OF THE STATE. THUS THE COLDER AIR TO THE EAST WITH EXPECTED LOWS OF 15 TO 20 BELOW ZERO WITH 5 TO 15 MPH WINDS. NOT AS COLD IN THE SOUTHWEST WITH LOW AROUND ZERO...BUT WITH WINDS OF 15 TO 25 MPH. LOWEST WIND CHILLS OF AROUND 40 BELOW IN THE NORTH CENTRAL...WITH WIND CHILLS OF 20 BELOW IN THE SOUTHWEST. EXPECT ANOTHER WIND CHILL ADVISORY WILL BE NEEDED AGAIN TONIGHT THROUGH WEDNESDAY MORNING...PERHAPS INCLUDING ANOTHER TIER OF COUNTIES IN THE SOUTHWEST. ON WEDNESDAY THE ARCTIC HIGH MOVES EASTWARD...AND ATTENTION THEN TURNS TO THE DEVELOPING STORM SYSTEM OVER THE 4-CORNERS AREA. CONTINUED DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES SOUTHWARD TO THE 4-CORNERS REGION WITH A GOOD STRONG SOUTHERLY FLOW DEVELOPING UP THE PLAINS STATES INTO THE PRAIRIE PROVINCES OF CANADA. SOUTHEAST WINDS OF 15 TO 25 MPH SHOULD BE PREVAILING ACROSS WESTERN AND CENTRAL NORTH DAKOTA. THE LEADING EDGE OF UPPER LEVEL SHORTWAVE ENERGY MOVING NORTHWARD THROUGH THE CENTRAL PLAINS SHOULD REACH NORTH DAKOTA WEDNESDAY AFTERNOON. THUS WILL KEEP A MENTION OF A CHANCE OF LIGHT SNOW SOUTH CENTRAL. WARMER WEDNESDAY AS THE ARCTIC HIGH SHIFTS EASTWARD...WITH HIGHS RANGING FROM AROUND 5 ABOVE IN THE TURTLE MOUNTAINS TO 25 ABOVE IN THE FAR SOUTHWEST. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY NIGHT... AN ACTIVE WEATHER PERIOD WILL HIGHLIGHT THE EXTENDED FORECAST WITH TWO COLORADO LOWS TO POTENTIALLY IMPACT THE NORTHERN PLAINS AND UPPER MIDWEST. WHILE THE MOST SEVERE IMPACTS ASSOCIATED WITH THE FIRST COLORADO LOW WILL REMAIN ACROSS THE CENTRAL PLAINS...LIGHT TO MODERATE SNOWFALL ACCUMULATIONS ARE STILL POSSIBLE ACROSS WESTERN AND CENTRAL NORTH DAKOTA. BROAD ISENTROPIC LIFT ABOVE THE LOW LEVEL ARCTIC AIR IS FORECAST LATE WEDNESDAY NIGHT INTO THURSDAY NORTH OF THE STACKED CENTRAL PLAINS SYSTEM...YIELDING A NARROW BAND OF LIGHT TO MODERATE SNOW ACROSS THE CWA AS DRY EASTERLY FLOW ERODES THE EASTERN EXTENT OF THE SNOW. AS THE SYSTEM EJECTS INTO THE UPPER MISSISSIPPI VALLEY THURSDAY EVENING AND NIGHT...MORE WIDESPREAD LIGHT TO MODERATE SNOW IS EXPECTED IN THE NORTHWEST QUADRANT OF THE SURFACE LOW. THE 00 UTC GFS IS THE FURTHEST EAST WITH THE TRACK OF THIS SYSTEM...EVEN WHEN COMPARED TO ITS ENSEMBLE MEAN...AND PREFERRED A BLEND OF THE 00 UTC ECMWF AND 03 UTC SREF WHICH WERE CLOSE TO THE REMAINING GUIDANCE CONSENSUS. AT THIS TIME...THE GREATEST ACCUMULATIONS APPEAR TO BE FAVORED ACROSS THE SOUTH CENTRAL. GIVEN UNCERTAINTY..ESPECIALLY IN REGARDS TO THE IMPACTS OF THE DRY EASTERLY FLOW THURSDAY...WILL HIGHLIGHT THE EVENT IN THE HWO FOR NOW. A BRIEF BREAK IS FORECAST ON SATURDAY WITH SHORTWAVE RIDGING ALOFT BEFORE A SIGNIFICANT PAC NORTHWEST WAVE DIGS AND DEEPENS ACROSS THE INTERMOUNTAIN WEST SUNDAY. THE 00 UTC DETERMINISTIC SOLUTIONS DEVELOP ANOTHER STRONG COLORADO LOW TO POTENTIALLY IMPACT THE NORTHERN PLAINS MONDAY ONWARD. HOWEVER...THE SPREAD OF THE MODEL SOLUTIONS IS QUITE LARGE AND WILL WAIT FOR THE WAVE TO BEGIN TO BE SAMPLED BY THE UPPER AIR NETWORK LATER THIS WEEK BEFORE PUTTING MUCH CONFIDENCE IN ANY SINGLE SOLUTION. && .AVIATION... VFR CONDITIONS ARE FORECAST AT ALL TERMINALS ACROSS WESTERN AND CENTRAL NORTH DAKOTA ON TUESDAY WITH ARCTIC HIGH PRESSURE IN PLACE. SOUTHEASTERLY WINDS INCREASE ACROSS THE AREA TUESDAY NIGHT AS THE SURFACE HIGH PUSHES INTO THE UPPER MISSISSIPPI VALLEY. WITH STRONG WINDS OFF THE SURFACE...LOW LEVEL WIND SHEAR WILL BE A THREAT...ESPECIALLY AT KISN AND KDIK TUESDAY NIGHT. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL 1 PM CST THIS AFTERNOON FOR NDZ001>005- 009>013-017>023-025-034>037-046>048-050-051. && SHORT TERM...JV LONG TERM....AYD AVIATION...AYD
Hazardous weather outlook, Feb 19, 3:48 AM CST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 348 AM CST TUE FEB 19 2013 NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-201000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 348 AM CST TUE FEB 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WIND CHILL ADVISORY IS IN EFFECT THIS MORNING FOR WIND CHILLS OF 25 TO 40 BELOW ZERO. ANOTHER WIND CHILL ADVISORY MAY BE NEEDED TONIGHT AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDESPREAD LIGHT TO MODERATE SNOWFALL ACCUMULATIONS ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH DAKOTA LATE WEDNESDAY NIGHT INTO FRIDAY. AT THIS TIME THE GREATEST ACCUMULATIONS ARE EXPECTED TO BE ACROSS THE SOUTH CENTRAL. WINDS ARE FORECAST TO BE WEAK...WHICH SHOULD NOT LEAD TO SIGNIFICANT BLOWING SNOW CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ031>033-040>045-201000- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 348 AM CST TUE FEB 19 2013 /248 AM MST TUE FEB 19 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDESPREAD LIGHT TO MODERATE SNOWFALL ACCUMULATIONS ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH DAKOTA LATE WEDNESDAY NIGHT INTO FRIDAY. AT THIS TIME THE GREATEST ACCUMULATIONS ARE EXPECTED TO BE ACROSS THE SOUTH CENTRAL. WINDS ARE FORECAST TO BE WEAK...WHICH SHOULD NOT LEAD TO SIGNIFICANT BLOWING SNOW CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
Nearby
Wind Chill Warnings in North Dakota, 2013Every wind chill warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.